# SDR ASAA9610029

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549071
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE FLOOR BEAM AT BS 727B WAS FOUND TO HAVE CORROSIO ON THE UPPER CHORD FORWARD AND AFT FLANGE BETWEEN RBL 15 TO RBL 55, CONCENTRATED AT A FASTENER HOLE ON THE UPPER SURFACE OF THE FLANGE.  REPAIRED PER EA 5310-01406 AND BOEING TELEX ASA-SEA-96-0077RR.  (M)
